# SDR 07FDEA01111

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53772991
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MILLED FRAME CRACKED, C22, P26, RHS REPAIR PERFORMED BY REPLACEMENT OF FITTING IAW EA 6-5313-106374 AND RAS/DABRE/7007381/2007 ISS. A.
